Title: Polynomial crystallographic actions on the plane
Authors: Dekimpe, Karel # ×
Issue Date: Aug-2002
Publisher: Kluwer academic publ
Series Title: Geometriae dedicata vol:93 issue:1 pages:47-56
Abstract: We study polynomial crystallographic actions on the plane. These are properly discontinuous and cocompact actions, which are expressed by polynomial functions. We prove that any such action of a polycyclic-by-finite group is of bounded degree and conversely that any polynomial crystallographic action of bounded degree comes from a polycyclic-by-finite group. This last result is a generalization of the well known Auslander conjecture.
ISSN: 0046-5755
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Mathematics, Campus Kulak Kortrijk
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science